... full and can't push out stool even soft stool i have a hard time with
3 Jun 2011
If you are having trouble controlling your bladder and bowels or you feel numb in the "saddle" area and are unable to tell when you need to urinate or move your bowels, something else very serious could be going on. It is not related to the Bactrim! You need to be evaluated in the ER.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking it?
1 answer • 15 Aug 2009
i have a really bad uti/kidney infection and ive already taken 3 days of cipro and 4 days of macrobid with no improvement. how much longer will the ...
2 answers • 16 Sep 2011
... medication makes me feel just awful. I think it's too strong for me. Is the problem age related?
1 answer • 27 Feb 2012
I have been prescribed methenamine after other antibiotics failed to hold off the urinary tract infections. I have been using this drug for one year ...
3 answers • 29 Jul 2013